# SDR SWAA2022012661392

- Difficulty date: January 14, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 44,855 hours, 30,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXTERIOR OVERWING EMERGENCY LIGHTS LH AND RH SIDE INOP. / [01] ADJUSTED AFT EXTERIOR OVERWING EMERGENCY LIGHTS LH AND RH LAMPS AS PER B737 AMM 33-51-04-960-801. PERFORMED OPS CHECK; FOUND NORMAL AS PER B737 AMM 33-51-04-960-801.; [02] VERIFIED STEP 1
